# SDR SIMA20130811002

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 33,503 hours, 30,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: 6073
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHARGING LIGHT INOPERATIVE FOR AFT CABIN FLASHLIGHT.  R & R AFT FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECKED GOOD.
